# SDR EISA97142

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 182502800
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 FIRE WARNING WOULD NOT TEST.  REMOVED AND REPLACED FIRE LOOP, REPAIRED WIRING TO CONNECTOR.  (M)
